hi everyone, i have been taking percs for the last year. the last 3 months i was taking 30-40 a day. i went into detox, left after 3 days, its been a weeek today i didnt take a pill. but i feel alot of anxiety, and have a hard time sleeeping an im takin sonething to sleep. any ideas on how to stop my heart from feeelin like it wants to jump out of my chest and how long do you think before i feel good. i feel antisocial and really depressed. any ideas??
what you re feeling is very normal and may hang on a bit....you were taking a pretty large amount there the last 3 months...i was using almost 4 years and at the end was taking 10/12 a day depending on my supply....have you tried melatonin for sleep?...all natural..nothing addicting.....depression and anxiety is normal also....for myself it took a good 8/9 weeks before i felt really well...listen to music if you enjoy it, try to do some physical excercise if you can...it really does make us feel better...and don t get discouraged...most expect to feel good too soon so they go back to their doc...it does get better...we just have to give it time....you re not alone...keep reading and posting...good luck to you and take care...maria :)
try the Thomas Recipe stuff too found on the right side of the page here. Its all good natural stuff. Try to drink alot of water/gatorade to help flush, You are doing good. Its all normal what you are feeling. Just relax and know in a few more days or so you will be better good luck to you :)
What is melatonin? where would i get it? i take zopiclone to sleep, but still very impossible to pass out. i wanna go for walks but i jus cant seem to get myself out of this bed. its very depressing . like i said, i feel really antisocial, and jus wanna be in bed 24-7. this feeling i have going though my body is intense, the anxiety is very strong and im just lost as to what to do. when will i wanna get out and see people? when will the anxiety stop? when will i feel like every normal person out there. i jus wish it could stop at this very moment, but the withdrwals dont feeel like they are leaving. i should have stayed in detox i think, maybe leavin after 3 days was a bad idea, but i left cause i "thought" i was fine, but that was the methadone talkin i guess...so the last shot of methadone was thursday, so how long before i feel really good and back to normal??
yeah you are in the home stretch now!!!!! Just try to hang in a few more days!!! You can do it, we are all here for you!!!!!!!!!!!!!!!!!!!!! When I was using I was taking 60-70 10mg percs a day, so as you know, when I stopped there was no sleep for me. A friend of mine gave me some valerian root and it worked great for me. Valerian Root is supposed to be natures valium. It helped me sleep. I still use it. You are on the right track. Keep up the good work!!!!!! You can do it!!!!!
melatonin is a natural hormone that produces something our brain produces for sleep...sorry i don t know the exact word. you can buy it at any drug/grocery store...i got the 3mg and took 3 pills...it s very safe...everyone is different as far as feeling good...after about a week you should be feeling good enough to get out and socialize...but the mental part might hang on longer...just don t give up or give in...we have to feel pretty bad before we feel really well...it will come...i can t say when but it will get better as each day passes. take this time for you...do what you want if possible...eat well and check out the health pages and keep reading the forum posts...hope i helped...maria
I really dont know. Nothing about methadone. But someone else will post soon who does. Thats 5 days, you should start to feel better soon. The anxiety stopped for me on like day 8 when I really slept good the night before and knew I was gonna be fine. You may not want to be sociable for a long time, just depends. I didnt want to but made myself go to church, mix with my husbands family, they didnt know we were on pills, and that helped. I stayed with his mom all day while he and his father worked the 100 acre farm we were staying on. Drank coffee, watched movies, shopped a little, hated people lol, but it goes away. Get some vitamins and try to drink stuff gatorade and water flush you out quicker. Sorry I dont know much about methadone. Stay strong, you will be so glad you did. God Bless
thank you all very much, ill give all those ideas a try and see what happens. its just at this point it feels like im gonna be craving forever, and have anxiety forever. but ill my best to give all options a shot. as long as it dont get worse, ill try anything!!
you know what I just thought? Percs....well, we could list some Perks that you can have by not using percs...lol...just a little comic relief again. I feel so happy today. Think I'm gonna get some s--x tonite. I got a little kissin this morning. You know, I have had that 2 times since Oct 09. Bad. But sometimes it takes a long time to get that back and he works way too much so hes tired at night. Only has time to have a couple hours before he goes to sleep...But I guess it's coming back for him. :) that is nice.
Anyway, off subject, That would have to perk #1 though, for me. That and sleeping all night, thats another good perk.
Hey man, the very best thing is time. You've made it through the hardest parts and things will get a little better each day from here. Things like the Thomas recipe and/or herbal help like Valerian root seem to work for some people but for me they did absolutley nothing at all. The things you're feeling are totally normal. When we're going through wd's the last thing we want to do is talk to people or move around a lot.
Time will make all of these things better. Soon you'll notice that you're sleeping a little better and you'll begin feeling more social and more into getting out and doing things. There's no need to rush just do what you feel like doing(except of course taking pills) and time will make the symptoms go away. The best thing is that you're throught the worst part and it's downhill from here.
thanx man. its feels good to know that im not gonna feel like this forever. but i guess i put myself in this situation, ill have to suffer to get out of it. so ill try different things and see how i feel. thanx buddy!!
Percs is a nasty drug, and i wish i was never introduced to it, and now i know i have an addictive personality. Percs make me feel like superman. i was able to go anywhere, talk to anyone, and nobody knew the difference. i loved the pills so so so much. i wouldnt even **** in the morning first, i would run to the pill bottle and swollow 15, feeling the pills take effect going through my body was such a wonderful feeling, i could work with no problems, and was always happy. but i jus came to the decision that it was gettin expensive... i was buyin them off the street, i had no script for them, so 700$ a week on pills was crazy. so i decided it was time to say goodbye to my best friend. but its still so dam hard and i feel like im going crazy, i even have thoughts of suicide lately. its terrible . i just hope there is a light at the end of this dark nasty tunnel!! :(
just don t expect a miracle overnight...you re going to have highs and lows..more highs but some days are just going to Xxxx....but that happens in real life...we have to learn to deal with life without pills and it is so much better to be free of these controlling demons...time heals all so please be patient...you re going to have your freedom back and thats so much to celebrate...stay here and you ll make it...maria :)
well, day 8 with no percs, and i must say i feel a bit better. today im gonna try to go out for a bit, get some fresh air and see what happens. i slept alright last night, but needed a few sleeping pillls to put me to sleep. my anxiety is not too bad today, so i hope it dont progress through the day!!
Congratulations on 10 days. You should be very proud. I'm on day 15 from the percs and still not sleeping well. Anxiety comes and goes. Nothing compared to the first week. It will take great determination and strength to get and stay clean. I'm pulling for you (and myself). Best of luck.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.